# SDR SWIA95672

- Difficulty date: November 5, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120037
- Engine: Pwa PW118A
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Clips
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING RIB 22 HAS THREE CRACKED CLIPS ON UPPER SURFACE.  REMOVED AND REPLACED THREE WING SUPPORT CLIPS ON UPPER SURFACE RIB 22 OF RT WING IAW EMB SRM 51-30-00 AND 51-40-00 AND EMB SB 120-57-0031 PART 1.
